Skew Cyclic Codes Over A Finite Ring : A Note on a result of Mohammadi et al

09/19/2022
by   Swati Bhardwaj, et al.
0

In this small note we correct an error made by Mohammadi et al. in their paper entitled "On Skew Cyclic Codes Over A Finite Ring" ( Iranian Jl. Math. Sci. Inform. Vol 14 (1) (2019), 135-145).

READ FULL TEXT

Please sign up or login with your details

Forgot password? Click here to reset

Sign in with Google

×

Use your Google Account to sign in to DeepAI

×

Consider DeepAI Pro